# SDR QXEA2022050900187

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 28,089 hours, 30,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER EXTERNAL EGRESS EMERGENCY LIGHT INOP. PERFORMED OPERATIONAL CHECK IAW AMM 3351-00-710-803. CHECKS GOOD. COULD NOT DUPLICATE DISCREPANCY.
